# SDR 2010FA0000998

- Difficulty date: September 11, 2010
- Submitted: September 11, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 29,202 hours, 11,145 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D5397470900000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSS SECTION AFT CARGO COMPARTMENT FR 63 LBL 23 TO RBL 23. NO CORROSION REMOVAL LIMITS AVAILABLE IN SRM. SECTION IS LISTED AS PRIMARY STRUCTURE. R & R PROFILE IAW SRM 51-42-11.
